MathSciNet Relay Station
MathSciNet bibliographic data
MR1123824 60J80
Kijima, Masaaki; Seneta, E. Some results for quasi-stationary distributions of birth-death processes. J. Appl. Probab. 28 (1991), no. 3, 503–511.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement